Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Steenbrink, J. H. M.
Cohomologically insignificant degenerations. Compositio Mathematica, 42 no. 3 (1980), p. 315-320
Full text djvu | pdf | Reviews MR 607373 | Zbl 0428.32017 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=CM_1980__42_3_315_0

Bibliography

[1] P. D: Complexe de De Rham filtré d'une variété singulière. Preprint, Université de Nantes 1979.
[2] P. Deligne: Théorie de Hodge II. Publ. Math. IHES 40 (1971) 5-58.
Numdam |  MR 498551 |  Zbl 0219.14007
[3] P. Deligne: Théorie de Hodge III. Publ. Math. IHES 44 (1975) 5-77.
Numdam |  MR 498552 |  Zbl 0237.14003
[4] I. Dolgachev: Cohomologically insignificant degenerations of algebraic varieties. Compositio Math. 42 (1981) 279-313.
Numdam |  MR 607372 |  Zbl 0466.14003
[5] W. Schmid: Variations of Hodge structures: the singularities of the period mapping. Inventiones Math. 22 (1973) 211-330.  Zbl 0278.14003
[6] J. Shah: Insignificant limit singularities and their mixed Hodge structure. Annals of Math. 109 (1979) 497-536.  MR 534760 |  Zbl 0414.14022
[7] J.H.M. Steenbrink: Limits of Hodge structures. Inventiones Math. 31 (1976) 229-257.  MR 429885 |  Zbl 0303.14002
Copyright Cellule MathDoc 2014 | Credit | Site Map